# SDR AALA202301191026

- Difficulty date: January 6, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 57,330 hours, 36,364 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5337005720200
- Condition: Cracked
- Location: Frm 43 S21-22r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FRAME FOOT COUPLING FASTENER HOLE AT FR 43 BETWEEN S21R AND S22R. MAINTENANCE REPAIRED FRAME PER EA 341612.
